Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 44, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 30, 2015, 6:30 AM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:30 AM CDT (11:30 UTC)
- Expired
- Jun 30, 2015, 8:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chicot County, AR, Bolivar County, MS, Washington County, MS
The radar
The Little Rock radar (KLZK), 175 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:20 AM CDT | FLASH FLOOD | Dermott, AR | A NUMBER OF STREETS...INCLUDING ARKANSAS AND MAIN STREETS...CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1901 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
552
WGUS54 KJAN 301130
FFWJAN
ARC017-MSC011-151-301330-
/O.NEW.KJAN.FF.W.0044.150630T1130Z-150630T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
630 AM CDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHWESTERN BOLIVAR COUNTY IN NORTHWESTERN MISSISSIPPI...
CENTRAL WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 830 AM CDT
* AT 628 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...LELAND...LAKE VILLAGE...DERMOTT...AVON...SCOTT...
METCALFE...WAYSIDE...MCMILLAN CORNER...WINTERVILLE AND LAMONT.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3364 9116 3355 9083 3302 9095 3337 9146
3356 9145 3356 9135 3353 9135 3353 9133
3352 9132 3352 9125 3356 9124 3358 9118
3358 9115 3360 9113 3362 9113
$$
171 follow-up statement
170
WGUS74 KJAN 301230
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
730 AM CDT TUE JUN 30 2015
ARC017-MSC011-151-301330-
/O.CON.KJAN.FF.W.0044.000000T0000Z-150630T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICOT AR-BOLIVAR MS-WASHINGTON MS-
730 AM CDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NORTHERN CHICOT...SOUTHWESTERN BOLIVAR AND CENTRAL WASHINGTON
COUNTIES...
AT 729 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO AN ESTIMATED 4 TO 5 INCHES
OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...LELAND...LAKE VILLAGE...DERMOTT...AVON...SCOTT...
METCALFE...WAYSIDE...MCMILLAN CORNER...WINTERVILLE AND LAMONT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3364 9116 3355 9083 3302 9095 3337 9146
3356 9145 3356 9135 3353 9135 3353 9133
3352 9132 3352 9125 3356 9124 3358 9118
3358 9115 3360 9113 3362 9113
$$
17What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 4:34 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 30, 4:34 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 434 AM CDT TUE JUN 30 2015 ...SEVERE STORMS POSSIBLE TODAY... .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...EARLY MORNING WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE RESULTING NORTHWEST FLOW ALOFT OVER OUR CWA WILL BRING A FEW SHORTWAVES TO ENHANCE CONVECTION AT TIMES THROUGH THE SHORT TERM PERIOD. ONE SUCH SHORTWAVE WAS MOVING ACROSS NORTH MISSISSIPPI EARLY THIS MORNING AND HELPING SUPPORT SCATTERED STORMS JUST NORTH OF HIGHWAY 82 FROM EASTERN ARKANSAS ACROSS NORTH CENTRAL MISSISSIPPI. THIS ACTIVITY WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS OUR NORTHERN ZONES THIS MORNING. A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. A SECOND MORE POTENT SHORTWAVE NOTED DROPPING SOUTH OF THE MID MISSISSIPPI VALLEY WILL SWING ACROSS OUR CWA LATER TODAY DURING MAX HEATING AND HELP SUPPORT A WEAK COLD FRONT INTO OUR CWA. SURFACE ANALYSIS HAD THE COLD FRONT FROM THE MISSOURI BOOTHEEL SOUTHWEST ACROSS CENTRAL ARKANSAS AND TO THE RED RIVER. A SURFACE RIDGE WAS ALSO NOTED NOSING WEST OVER THE NORTHERN GULF THE WILL SERVE TO MAINTAIN A MOIST SOUTHWEST TO WEST LOW LEVEL FLOW AHEAD OF THE FRONT. PWATS ARE EXPECTED TO BE BACK UP AROUND 1.75 INCHES WITH SURFACE DEW POINTS IN THE LOWER 70S TO FUEL A GREATER COVERAGE OF STORMS TODAY. THE EARLIER START TO CONVECTION MAY HINDER STRONGER DESTABILIZATION ESPECIALLY IN OUR NORTH BUT THE LOWER HEIGHTS AND COOLER TEMPS ALOFT ARE EXPECTED TO CONTRIBUTE TO MID LEVEL LAPSE RATES AROUND 7C/KM AND VERTICAL TOTALS OF 27-28. A FEW STRONG TO SEVERE STORMS LOOK POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER MUCH OF OUR CWA WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL BEING THE MAIN THREATS. THIS THREAT WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND AS THE SHORTWAVE TROUGH AXIS SHIFTS EAST OF OUR CWA BY MIDNIGHT. HEIGHTS WL BE HIGHER WEDNESDAY IN THE WAKE OF THE SHORTWAVE AND THE SURFACE RIDGE WILL STRENGTHEN OVER OUR SOUTHERN ZONES WEDNESDAY MORNING. THIS IS EXPECTED LIMIT CONVECTION WEDNESDAY BUT A MOIST AIRMASS WILL STILL RESIDE OVER OUR CWA WEDNESDAY AND WL STILL HAVE NORTHWEST FLOW ALOFT OVER OUR REGION. ANOTHER SHORTWAVE WL SWING ACROSS THE REGION TO ENHANCE CONVECTION BUT NOT UNTIL WEDNESDAY EVENING. PARAMETERS LOOK LESS FAVORABLE FOR STRONG STORMS WEDNESDAY AND GREATEST POPS WL BE CARRIED OVER OUR NORTHEAST. /22/ .LONG TERM...THURSDAY THROUGH NEXT MONDAY...THURSDAY WE WILL HAVE AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL HIGH AND LOW TEMPS./17/ && .AVIATION...CONVECTION IS GETTING AN EARLY START TODAY AND TSTMS WL CONT TO AFFECT THE HWY 82 CORRIDOR THIS MORNING. TSTM COVERAGE WL SPREAD SOUTH THROUGH THE DAY RESULTING IN LOWERED FLIGHT CONDITIONS. AWAY FROM TSTMS VFR CONDS ARE EXPECTED TO PREVAIL. CONVECTION WL DECREASE THIS EVENING AND BE FOCUSED MORE OVER THE NE WEDNESDAY. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 72 90 74 / 59 25 19 25 MERIDIAN 87 71 90 73 / 65 29 21 37 VICKSBURG 88 72 91 74 / 57 22 21 21 HATTIESBURG 88 72 91 73 / 56 24 32 22 NATCHEZ 89 73 90 74 / 52 21 25 21 GREENVILLE 88 73 92 75 / 50 26 24 43 GREENWOOD 87 72 90 74 / 63 29 26 48 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/22
Hazardous weather outlook, Jun 30, 5:20 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 520 AM CDT TUE JUN 30 2015 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-062>066- 072>074-011030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 520 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE TODAY. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND MAY LEAD TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS. THE STORMS WILL DIMINISH THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. LAZ024-026-MSZ060-061-011030- CATAHOULA-CONCORDIA-ADAMS-FRANKLIN- 520 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 30, 5:08 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
508 AM CDT TUE JUN 30 2015
MSZ046-301045-
KEMPER MS-
508 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KEMPER COUNTY UNTIL
545 AM CDT...
AT 508 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DAMASCUS...OR 11 MILES SOUTH OF PRESTON...MOVING SOUTHEAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DE KALB AND LIBERTY AROUND 520 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCOOBA.
LAT...LON 3257 8879 3258 8884 3270 8891 3292 8869
3283 8846
TIME...MOT...LOC 1008Z 305DEG 20KT 3272 8881
17Special weather statement, Jun 30, 5:27 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT TUE JUN 30 2015
ARZ075-301100-
CHICOT AR-
527 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT COUNTY UNTIL
600 AM CDT...
AT 526 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DERMOTT...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MCMILLAN CORNER AROUND 550 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3353 9135 3353 9133 3352 9132 3352 9125
3356 9124 3356 9123 3353 9122 3350 9118
3330 9138 3341 9146 3353 9145 3356 9143
3356 9135
TIME...MOT...LOC 1026Z 305DEG 20KT 3351 9137
17Special weather statement, Jun 30, 5:41 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
541 AM CDT TUE JUN 30 2015
MSZ046-052-301115-
LAUDERDALE MS-KEMPER MS-
541 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAUDERDALE AND
SOUTHEASTERN KEMPER COUNTIES UNTIL 615 AM CDT...
AT 541 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MERIDIAN STATION...MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAUDERDALE AND TAMOLA AROUND 555 AM CDT.
TOOMSUBA AROUND 605 AM CDT.
LAT...LON 3257 8841 3237 8852 3251 8870 3267 8862
3263 8838
TIME...MOT...LOC 1041Z 293DEG 19KT 3256 8858
17Special weather statement, Jun 30, 5:57 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 557 AM CDT TUE JUN 30 2015 MSZ045-301130- NESHOBA MS- 557 AM CDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA COUNTY UNTIL 630 AM CDT... AT 557 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER PHILADELPHIA...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BETHSAIDA AROUND 615 AM CDT. FORESTDALE AROUND 620 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TUCKER. LAT...LON 3276 8919 3285 8914 3285 8894 3261 8896 TIME...MOT...LOC 1057Z 293DEG 19KT 3278 8909 17
Local storm report, Jun 30, 6:00 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TSTM WND GST 6 N MERIDIAN 32.47N 88.71W
06/30/2015 M60 MPH LAUDERDALE MS AWOS
&&
17Special weather statement, Jun 30, 6:08 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CDT TUE JUN 30 2015
MSZ026-028-301145-
GRENADA MS-MONTGOMERY MS-
608 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONTGOMERY AND
EASTERN GRENADA COUNTIES UNTIL 645 AM CDT...
AT 607 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GORE SPRINGS...OR 7 MILES EAST OF GRENADA...MOVING SOUTHEAST AT
20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GORE SPRINGS AROUND 620 AM CDT.
MISTERTON AROUND 625 AM CDT.
LAT...LON 3382 8951 3379 8951 3363 8955 3372 8980
3387 8973 3387 8962
TIME...MOT...LOC 1107Z 293DEG 19KT 3378 8967
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:17 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 43 min |
| Jun 29, 8:10 PM CDT | Special Weather Statement | JAN | Adams | 50 min |
| Jun 30, 3:12 AM CDT | Special Weather Statement | JAN | Grenada | 33 min |
| Jun 30, 4:21 AM CDT | Special Weather Statement | JAN | Grenada | 24 min |
| Jun 30, 4:26 AM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Jun 30, 4:49 AM CDT | Special Weather Statement | JAN | Grenada | 26 min |
| Jun 30, 5:06 AM CDT | Special Weather Statement | JAN | Carroll | 24 min |
| Jun 30, 5:08 AM CDT | Special Weather Statement | JAN | Kemper | 37 min |
| Jun 30, 5:41 AM CDT | Special Weather Statement | JAN | Lauderdale | 34 min |
| Jun 30, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Jun 30, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 38 min |
| Jun 30, 5:57 AM CDT | Special Weather Statement | JAN | Neshoba | 33 min |
| Jun 30, 6:08 AM CDT | Special Weather Statement | JAN | Grenada | 37 min |
| Jun 30, 6:34 AM CDT | Special Weather Statement | JAN | Lauderdale | 26 min |
| Jun 30, 6:39 AM CDT | Special Weather Statement | JAN | Grenada | 36 min |
| Jun 30, 6:50 AM CDT | Special Weather Statement | JAN | Lauderdale | 25 min |
| Jun 30, 6:55 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 50 min |
| Jun 30, 7:01 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale | 119 min |
| Jun 30, 7:42 AM CDT | Special Weather Statement | JAN | Lauderdale | 33 min |
| Jun 30, 8:08 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jun 30, 8:31 AM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 30, 8:54 AM CDT | Severe Thunderstorm Warning | JAN | Scott | 51 min |
| Jun 30, 9:08 AM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Jun 30, 10:06 AM CDT | Flash Flood Warning | JAN | Hinds | 84 min |
| Jun 30, 10:31 AM CDT | Special Weather Statement | JAN | Smith | 44 min |
| Jun 30, 11:16 AM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 30, 11:20 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 25 min |
| Jun 30, 12:11 PM CDT | Special Weather Statement | JAN | Covington | 34 min |
| Jun 30, 12:21 PM CDT | Special Weather Statement | JAN | Leflore | 24 min |
| Jun 30, 2:52 PM CDT | Special Weather Statement | JAN | Issaquena | 38 min |
| Jun 30, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 30, 4:56 PM CDT | Special Weather Statement | JAN | Jefferson | 34 min |
| Jun 30, 5:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jun 30, 5:42 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 33 min |
| Jun 30, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
| Jun 30, 6:21 PM CDT | Special Weather Statement | JAN | Smith | 24 min |
| Jun 30, 6:25 PM CDT | Special Weather Statement | JAN | Yazoo | 50 min |
| Jun 30, 6:55 PM CDT | Special Weather Statement | JAN | Jasper | 35 min |
| Jun 30, 5:27 AM CDT | Special Weather Statement | JAN | Chicot | 33 min |
| Jun 30, 7:24 AM CDT | Special Weather Statement | JAN | Chicot | 36 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.